# SDR DXTA200500881

- Difficulty date: August 3, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,674 hours, 2,281 cycles
- Engine: Allsn AE3007C
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 23051442
- Part serial: MX0466
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS LIGHT (R) ILLUMINATED ON T/O ROLL.  LOW SPEED ABORT AT 40KTS.  REMOVED AND REPLACED RT ENGINE HARNESS IAW RR 30007 MM 73-13-10.  REMOVED PN  23051442 S/N OFF NX0466.
